Alert archive / Minnesota / Frost Advisories in 2021
Frost Advisory 7, NWS Twin Cities, MN
NWS Twin Cities, MN issued this frost advisory at May 28, 2021, 10:14 AM CDT for 11 counties in Minnesota; 6 counties in Wisconsin. It took effect at May 29, 2021, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2021, 10:14 AM CDT (15:14 UTC)
- In effect from
- May 29, 2021, 12:00 AM CDT
- Expired
- May 29, 2021, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Twin Cities, MN
Counties Chisago County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Isanti County, MN, Kanabec County, MN, Martin County, MN, Mille Lacs County, MN, Rice County, MN, Steele County, MN, Waseca County, MN, Barron County, WI, Dunn County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 46 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS73 KMPX 281514 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1014 AM CDT Fri May 28 2021 WIZ016-027-028-290500- /O.NEW.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Rusk-Chippewa-Eau Claire- Including the cities of Ladysmith, Chippewa Falls, and Eau Claire 1014 AM CDT Fri May 28 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Rusk, Chippewa and Eau Claire Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ077-078-085-093-WIZ024>026-290500- /O.NEW.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Rice-Goodhue-Steele-Freeborn-Pierce-Dunn-Pepin- Including the cities of Faribault, Red Wing, Owatonna, Albert Lea, River Falls, Menomonie, and Durand 1014 AM CDT Fri May 28 2021 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Wisconsin, Pierce, Dunn and Pepin Counties. In Minnesota, Rice, Goodhue, Steele and Freeborn Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
6 follow-up statements
804 WWUS73 KMPX 281854 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 154 PM CDT Fri May 28 2021 WIZ016-027-028-291200- /O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Rusk-Chippewa-Eau Claire- Including the cities of Ladysmith, Chippewa Falls, and Eau Claire 154 PM CDT Fri May 28 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Rusk, Chippewa and Eau Claire Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ044-045-052-053-084-091-092-WIZ014-015-023-291200- /O.EXA.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Mille Lacs-Kanabec-Isanti-Chisago-Waseca-Martin-Faribault-Polk- Barron-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Waseca, Fairmont, Blue Earth, Osceola, Rice Lake, and Hudson 154 PM CDT Fri May 28 2021 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Wisconsin, Polk, Barron and St. Croix Counties. In Minnesota, Mille Lacs, Kanabec, Isanti, Chisago, Waseca, Martin and Faribault Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MNZ077-078-085-093-WIZ024>026-291200- /O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Rice-Goodhue-Steele-Freeborn-Pierce-Dunn-Pepin- Including the cities of Faribault, Red Wing, Owatonna, Albert Lea, River Falls, Menomonie, and Durand 154 PM CDT Fri May 28 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Wisconsin, Pierce, Dunn and Pepin Counties. In Minnesota, Freeborn, Goodhue, Steele and Rice Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
709 WWUS73 KMPX 282105 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 405 PM CDT Fri May 28 2021 MNZ045-WIZ014-015-290500- /O.UPG.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ /O.EXA.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Kanabec-Polk-Barron- Including the cities of Mora, Osceola, and Rice Lake 405 PM CDT Fri May 28 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Wisconsin, Polk and Barron Counties. In Minnesota, Kanabec County. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ WIZ016-027-028-290500- /O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Rusk-Chippewa-Eau Claire- Including the cities of Ladysmith, Chippewa Falls, and Eau Claire 405 PM CDT Fri May 28 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Rusk, Chippewa and Eau Claire Counties. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-290500- /O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin- Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin- Including the cities of Princeton, Cambridge, Center City, Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, and Durand 405 PM CDT Fri May 28 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of west central Wisconsin and east central, south central and southeast Minnesota. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
861 WWUS73 KMPX 282353 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 653 PM CDT Fri May 28 2021 MNZ045-WIZ014>016-027-028-290800- /O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire- Including the cities of Mora, Osceola, Rice Lake, Ladysmith, Chippewa Falls, and Eau Claire 653 PM CDT Fri May 28 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and Polk Counties. In Minnesota, Kanabec County. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-290800- /O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin- Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin- Including the cities of Princeton, Cambridge, Center City, Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, and Durand 653 PM CDT Fri May 28 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of west central Wisconsin and east central, south central and southeast Minnesota. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
154 WWUS73 KMPX 290243 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 943 PM CDT Fri May 28 2021 MNZ045-WIZ014>016-027-028-291045- /O.CON.KMPX.FZ.W.0004.210529T0500Z-210529T1200Z/ Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire- Including the cities of Mora, Osceola, Rice Lake, Ladysmith, Chippewa Falls, and Eau Claire 943 PM CDT Fri May 28 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and Polk Counties. In Minnesota, Kanabec County. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291045- /O.CON.KMPX.FR.Y.0007.210529T0500Z-210529T1200Z/ Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin- Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin- Including the cities of Princeton, Cambridge, Center City, Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, and Durand 943 PM CDT Fri May 28 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of west central Wisconsin and east central, south central and southeast Minnesota. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
653 WWUS73 KMPX 290808 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 308 AM CDT Sat May 29 2021 MNZ045-WIZ014>016-027-028-291200- /O.CON.KMPX.FZ.W.0004.000000T0000Z-210529T1200Z/ Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire- Including the cities of Mora, Osceola, Rice Lake, Ladysmith, Chippewa Falls, and Eau Claire 308 AM CDT Sat May 29 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In Wisconsin, Rusk, Chippewa, Eau Claire, Barron and Polk Counties. In Minnesota, Kanabec County. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291200- /O.CON.KMPX.FR.Y.0007.000000T0000Z-210529T1200Z/ Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin- Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin- Including the cities of Princeton, Cambridge, Center City, Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, and Durand 308 AM CDT Sat May 29 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of west central Wisconsin and east central, south central and southeast Minnesota. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
651 WWUS73 KMPX 291202 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 702 AM CDT Sat May 29 2021 MNZ045-WIZ014>016-027-028-291315- /O.EXP.KMPX.FZ.W.0004.000000T0000Z-210529T1200Z/ Kanabec-Polk-Barron-Rusk-Chippewa-Eau Claire- Including the cities of Mora, Osceola, Rice Lake, Ladysmith, Chippewa Falls, and Eau Claire 702 AM CDT Sat May 29 2021 ...FREEZE WARNING HAS EXPIRED... $$ MNZ044-052-053-077-078-084-085-091>093-WIZ023>026-291315- /O.EXP.KMPX.FR.Y.0007.000000T0000Z-210529T1200Z/ Mille Lacs-Isanti-Chisago-Rice-Goodhue-Waseca-Steele-Martin- Faribault-Freeborn-St. Croix-Pierce-Dunn-Pepin- Including the cities of Princeton, Cambridge, Center City, Faribault, Red Wing, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, and Durand 702 AM CDT Sat May 29 2021 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at May 28, 5:54 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 28, 5:54 AM CDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
554 AM CDT Fri May 28 2021
.SHORT TERM...(Today through Saturday)
Issued at 310 AM CDT Fri May 28 2021
The final remnants of the system which brought soaking rain to much
of the area yesterday will push eastwards this morning, with dry
conditions for the remainder of the short term period as high
pressure swings south behind the departing trough. Despite many areas
seeing over an inch of rainfall on Thursday, our primary climate
locations are still below normal for precipitation for the month,
which tells just how dry we have been previously. Today will remain
below normal temperature wise with early morning temps in the mid 30s
to low 40s through our CWA, with some 20s popping up in northern MN.
Highs this afternoon will reach the mid 50s to near 60 as weak
northeasterly winds turn easterly later in the day, with generally
sunny skies this afternoon.
It is still up in the air on whether or not frost/freeze headlines
will be necessary again tomorrow morning, as the trend in a few
short-range models this morning has been enough cloud cover returning
to keep lows in the mid 30s, however with the potential for lower 30s
especially in western WI, it would not be surprising to see frost
creeping in. Tomorrow morning will be the last of it however with a
trend towards normal taking place in the long term period. Saturday
highs will be comfortable in the mid to upper 60s with only a slight
chance for a passing shower by the end of the day and into Sunday
morning as a weak disturbance passes through the region, with most of
this looking to stay to our south. The increase in cloud cover will
keep highs from dipping beyond the mid to upper 40s on Sunday morning
as well.
.LONG TERM...(Saturday night through Thursday)
Issued at 310 AM CDT Fri May 28 2021
Few changes in the long term to what we've been forecasting the past
couple of days. Temperatures will be slowly rising back to near and
even a little above normal by the end of the period, with no
significant weather systems expected over the next week.
For Sunday through Wednesday, the weather pattern will be dominated
by a ridge across the Rockies, with weak troughing from the northern
Plains into the Great Lakes. Thursday, a strong wave will move
across the northern Pacific into western Canada and the Pac NW. This
will push the ridge into central North America by the end of the week
as it flattens out, eventually leading to a transition to a more
zonal flow/western trough setup by the time we get to the first
weekend of June.
Sunday through Wednesday, we'll see weak short waves ripple through
in the northwest flow spaced out every 12-24 hours. Some primarily
diurnal instability driven showers will be possible Sunday over MN,
moving to WI on Monday. NBM pops did creep up into the 30s/40s with
tonights update both Sunday and Monday, though still expect this
activity to be scattered and not amount to much given weak surface
convergence and limited instability with dewpoints mainly in the
40s. Tuesday should be dry as plume of deeper moisture that will
give us our shower chances Sunday and Monday moves off to the east.
Wednesday will feature the last of the shortwaves coming through in
the northwest flow and again will bring chances for mainly afternoon
showers as it moves through.
Thursday and Friday look dry as we see the western ridge build into
the region. This will allow for highs to start making runs at 80
once again, with the height rises helping to suppress precip
chances. Things certainly look like they could turn more interesting
weather wise as we push out to next weekend and beyond, but we'll
have to see how this potential pattern shift evolves.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 600 AM CDT Fri May 28 2021
The last of the stubborn showers are only an issue for EAU at this
point, with all other sites beginning to see rising CIGS and clearing
skies, which will be the trend the remainder of the day. Expect VFR
for the entire period, with a gradual wind shift from NE to SE at
5-10kts.
KMSP...No additional concerns.
/OUTLOOK FOR KMSP/
Sat...Mainly VFR. Chc MVFR/SHRA late. Wind SE 5-10kts.
Sun...Mainly VFR. Chc MVFR/SHRA early. Wind SW 5-10kts.
Mon...VFR. Wind SE 5kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Freeze Warning until 7 AM CDT this morning for Benton-Douglas-
Kanabec-Mille Lacs-Morrison-Todd.
WI...None.
&&
SHORT TERM...TDH
LONG TERM...MPG
AVIATION...TDHHazardous weather outlook, May 28, 5:30 AM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 530 AM CDT Fri May 28 2021 MNZ041>045-047>057-061-063-070-078-WIZ014>016-023>028-291030- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Anoka-Washington-Dakota-Goodhue-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 530 AM CDT Fri May 28 2021 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...southeast Minnesota...west central Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight. Temperatures in the 30s this morning will lead to possible frost in areas of central Minnesota. Temperatures will again fall into the lower to middle 30s across portions of central and east central Minnesota and western Wisconsin. These cold temepratures combined with clear skies and light winds will lead to the potential for frost. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed. MNZ058>060-062-064>069-073>077-082>085-091>093-291030- Meeker-Wright-Hennepin-Ramsey-Yellow Medicine-Renville-McLeod- Sibley-Carver-Scott-Redwood-Brown-Nicollet-Le Sueur-Rice-Watonwan- Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- 530 AM CDT Fri May 28 2021 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southwest Minnesota and west central Minnesota. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:14 AM CDT | Freeze Warning | MPX | Kanabec | 21 hr |
Nearby
Frost Advisories in Minnesota, 2021Frost Advisories in Wisconsin, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.